MAUDE Adverse Event Report: MEDTRONIC, INC INTRAKIT; INTRODUCER, CATHETER

MEDTRONIC, INC INTRAKIT; INTRODUCER, CATHETER
Catalog Number INT6F11C1
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code Patient Problem/Medical Problem (2688)
Date of Event 06/15/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
The physician was attempting to use an intrakit introducer during a procedure using a radial approach.No issues were noted during prep.No abnormalities were reported in relation to anatomy.During the procedure, it is reported that while tilting the dilator, the hub broke off when trying to remove it from the sheath.No excessive force was used.Forceps were then used to remove the rest of the dilator.No patient injury reported.
 
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.

Brand Name
INTRAKIT
Common Device Name
INTRODUCER, CATHETER
Manufacturer (Section D)
MEDTRONIC, INC
37a cherry hill dr
danvers MA 01923
MDR Report Key6731633
Report Number1220452-2017-00068
Device Sequence Number13658552
Product Code DYB
UDI-Device Identifier20643169712236
UDI-Public20643169712236
Combination Product (Y/N)N
Initial Reporter CountrySF
PMA/510(K) Number
K162097
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/13/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/27/2019
Device Catalogue NumberINT6F11C1
Device Lot Number2016095224
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 06/21/2017
Supplement Date Received by Manufacturer09/13/2017
Initial Report FDA Received Date07/21/2017
Supplement Report FDA Received Date10/11/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;